I started Clomid two weeks ago and should be ovulating today or tomorrow. Friday I started having major pain when I sit down or stand up. It feels almost like a stabbing knife pain. I've also become really tender to the touch on my lower abdomen. Worried about the posibility of overstimulation. Called the nurse line and they suggested taking Motrin and if it doesn't help going to the ER. The motrin helped a bit but I really don't want to drag my other two kids to the ER all afternoon if it's nothing. I've taken Clomid once before (Baby #1) and got pregnant after the first dosage so I know it works for me, but now I'm afraid it may be working too well
14 Mar 2011
The symptoms you describe sound like side effects of the Clomid. That being said, if the severe pain continues, I would call the doctor as soon as possible. Ovarian hyperstimulation syndrome is generally not serious but it can be so best to touch bases with the expert.
Hope you are feeling better soon and pregnant,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The abdominal pain isn't severe, it just feels like regular menstrual cramps, but I don't think I'm supposed to get my period for ...
1 answer • 15 Nov 2009
... headache abdominal bloating cramping and nausea is that normal ? Should my GYN be doing ultrasounds to evaluate if clomid is working ? I also ...
1 answer • 7 Oct 2012
All diagnostic tools normal like ultrasound .kidney and liver function.and c.t scan.patient is 27 years old female with history of spastic colon.the ...
0 answers • 16 May 2014
I have had the skyla for almost two weeks and I don't bleed which is good but the amount of abdominal pain I have is breath taking! Cramps hurts ...
2 answers • 29 Apr 2015